# SDR REXA2015071100708

- Difficulty date: July 11, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-305 EMER LIGHT RT AFT OVERWING HAS A CRACKED LENS.  R & R EMER LIGHT RT AFT OVERWING IAW CMM 33-51-02 PAGE 5 STEP 3 B 1 2.
